# SDR CALA2018123102685

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 94,426 hours, 22,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N620147
- Condition: Chafed
- Location: L4 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK EA 5210-01364 REV G) L4 DOOR PASSENGER DOOR, EXTERIOR HANDLE PAN HAS SEVERAL CHAFFING MARKS. 3EA. CHECKED LIMITS ON L-4 DOOR EXTERIOR HANDLE PAN FOUND TO BE OUT O F LIMITS PER B757-200 SRM 52-10-01 AD 1. FIG 101 DETAIL XIII ORG L MATL .063 MATL LOSS .015 REMOVED AND REPLACED L-4 DOOR EXTERIO R HANDLE PAN PER B757-200 SRM 51-40-05 PG3 AND PER DWG146N6201, 146N6100. WORK ACCOMPLISHED BY MECH V920128,INSP BY V919831 FOR CORRECTIVE ACTION OF LOGPAGE 8588678 SEE UPDATE ABOVE DATED 30DEC18. INSPECTION COMPLETED AND ACCEPTED BY ST-ENG INSP V919831
